# SDR P5CA0601507

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-400
- Aircraft serial: 29257
- Aircraft time: 32,766 hours, 4,816 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED "ANTI-SKID" EICAS MESSAGE DISPLAYED AT ENGINE START.  OPENED MEL NR S 32-42-1-1, 32-41-1-A, AND 32-42-4-1A.
